Alert archive / Wyoming / High Wind Warnings in 2008

High Wind Warning 23, NWS Cheyenne, WY

March 20, 2008

NWS Cheyenne, WY issued this high wind warning at Mar 20, 2008, 1:42 PM MDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 20, 2008, 1:42 PM MDT (19:42 UTC)
Expired
Mar 20, 2008, 6:08 PM MDT
In force
4 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 201942
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
142 PM MDT THU MAR 20 2008

...STRONG WINDS WILL CONTINUE OVER THE LARAMIE RANGE AND 
AREAS JUST TO THE EAST THROUGH EARLY THIS EVENING...

WEST WINDS WILL GUST AS HIGH AS 65 MPH OVER THE LARAMIE RANGE...
PLATTE COUNTY AND WESTERN LARAMIE COUNTY THROUGH 7 PM. THE
STRONG WINDS ARE A RESULT OF THE PASSAGE OF A COLD FRONT AND 
THE LARGE DIFFERENCE IN PRESSURE ACROSS SOUTHEAST WYOMING. THE
WINDS WILL DIMINISH QUICKLY AFTER SUNSET. 

WYZ064-066-067-069-210100-
/O.NEW.KCYS.HW.W.0023.080320T1942Z-080321T0100Z/
NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK...
WHEATLAND...GUERNSEY...CHEYENNE
142 PM MDT THU MAR 20 2008

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. 

WEST WINDS WILL BE SUSTAINED AT 30 TO 40 MPH THROUGH 7 PM OVER
AND JUST EAST OF THE LARAMIE RANGE WITH GUSTS TO 65 MPH. 

SINCE 1230 PM...WIND GUSTS AT CHUGWATER HAVE BEEN AS HIGH AS 65
MPH. THE BORDEAUX EXIT ON INTERSTATE 25 HAVE GUSTED TO 68 MPH
AND THE WITTAKER EXIT ON INTERSTATE 25 HAVE GUSTED TO 60 MPH.
WINDS AT THE CHEYENNE AIRPORT HAVE BEEN SUSTAINED AROUND 40 MPH
WITH A PEAK GUST TO 55 MPH AT 1234 PM.  

TRAVEL WILL BE HAZARDOUS FOR THOSE WITH LIGHTWEIGHT OR HIGH
PROFILE VEHICLES ALONG INTERSTATES 25 AND 80 IN SOUTHEAST WYOMING 
THROUGH 7 PM.

$$

WEILAND
2 follow-up statements
000 
WWUS75 KCYS 202054
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
254 PM MDT THU MAR 20 2008

...STRONG WINDS WILL CONTINUE OVER THE LARAMIE RANGE AND AREAS
JUST TO THE EAST THROUGH EARLY THIS EVENING...

WEST WINDS WILL GUST AS HIGH AS 65 MPH OVER THE LARAMIE RANGE...
PLATTE COUNTY AND WESTERN LARAMIE COUNTY THROUGH 7 PM. THE STRONG
WINDS ARE A RESULT OF THE PASSAGE OF A COLD FRONT AND THE LARGE
DIFFERENCE IN PRESSURE ACROSS SOUTHEAST WYOMING. THE WINDS WILL
DIMINISH QUICKLY AFTER SUNSET.

WYZ064-066-067-069-210100-
/O.CON.KCYS.HW.W.0023.000000T0000Z-080321T0100Z/
NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK...
WHEATLAND...GUERNSEY...CHEYENNE
254 PM MDT THU MAR 20 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING. 

WEST WINDS WILL BE SUSTAINED AT 30 TO 40 MPH THROUGH 7 PM OVER
AND JUST EAST OF THE LARAMIE RANGE WITH GUSTS TO 65 MPH.

SINCE 1230 PM...WIND GUSTS AT CHUGWATER HAVE BEEN AS HIGH AS
65 MPH. THE BORDEAUX EXIT ON INTERSTATE 25 HAVE GUSTED TO 68 MPH
AND THE WITTAKER EXIT ON INTERSTATE 25 HAVE GUSTED TO 60 MPH.
WINDS AT THE CHEYENNE AIRPORT HAVE BEEN SUSTAINED AROUND 40 MPH
WITH A PEAK GUST TO 55 MPH AT 1234 PM.

TRAVEL WILL BE HAZARDOUS FOR THOSE WITH LIGHTWEIGHT OR HIGH
PROFILE VEHICLES ALONG INTERSTATES 25 AND 80 IN SOUTHEAST WYOMING
THROUGH 7 PM.

$$

NEZ001>003-019>021-054-055-210100-
/O.NEW.KCYS.WI.Y.0007.080320T2054Z-080321T0100Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
254 PM MDT THU MAR 20 2008

...WIND ADVISORY IN EFFECT UNTIL 7 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. 

NORTHWEST WINDS WILL BE SUSTAINED AT 25 TO 30 MPH WITH GUSTS
TO 45 MPH OVER THE PANHANDLE THROUGH 7 PM.  

WINDS HAVE BEEN GUSTING AROUND 45 MPH SINCE 2 PM OVER MUCH OF
THE PANHANDLE. A PEAK WIND GUST OF 57 MPH OCCURRED AT KIMBALL
AT 230 PM.

TRAVEL WILL BE HAZARDOUS FOR THOSE WITH LIGHTWEIGHT OR HIGH
PROFILE VEHICLES IN THE WESTERN NEBRASKA PANHANDLE THROUGH 7 PM.

$$

WEILAND
000 
WWUS75 KCYS 210008
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
608 PM MDT THU MAR 20 2008

WYZ064-066-067-069-210115-
/O.CAN.KCYS.HW.W.0023.000000T0000Z-080321T0100Z/
NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK...
WHEATLAND...GUERNSEY...CHEYENNE
608 PM MDT THU MAR 20 2008

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

THE STRONG WEST TO NORTHWEST WINDS OVER SOUTHEAST WYOMING HAD BEGUN
TO DECREASE LATE THIS AFTERNOON. SINCE 530 PM MDT...SPEEDS HAVE 
LOWERED TO 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. WITH A FURTHER 
DECREASE TO 15 TO 30 MPH EXPECTED BY SUNSET...THE HIGH WIND
WARNING HAS BEEN CANCELLED.

$$

NEZ001>003-019>021-054-055-210115-
/O.CAN.KCYS.WI.Y.0007.000000T0000Z-080321T0100Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
608 PM MDT THU MAR 20 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND
ADVISORY. 

THE STRONG NORTHWEST WINDS OVER THE WESTERN NEBRASKA PANHANDLE 
HAD SLOWLY DECREASED LATE THIS AFTERNOON. SINCE 545 PM MDT...SPEEDS
WERE 20 TO 30 MPH WITH GUSTS AROUND 40 MPH. WITH A FURTHER DECREASE
TO 15 TO 25 MPH EXPECTED BY SUNSET...THE WIND ADVISORY HAS BEEN 
CANCELLED.


$$

JLH

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Mar 20, 1:29 PM MDT, 13 minutes earlier.

Area forecast discussion, Mar 20, 1:29 PM MDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
129 PM MDT THU MAR 20 2008

.DISCUSSION...WINDS HAVE INCREASED OVER THE LARAMIE RANGE AND
NEARBY AREAS OF PLATTE AND LARAMIE COUNTIES SINCE 18Z AND ARE
CURRENTLY REACHING HIGH WIND CRITERIA LEVELS.  HAVE ISSUED A
HIGH WIND WARNING FOR THOSE AREAS UNTIL 01Z.

&&

.PREVIOUS DISCUSSION.../ISSUED AT 205 AM MDT THU MAR 20 2008/

SHORT TERM...TODAY THROUGH FRIDAY NIGHT...
ACTIVE PATTERN IN THE SHORT TERM AS TWO DISTURBANCES IN THE WEST-
NORTHWEST FLOW ALOFT WILL AFFECT SOUTHEAST WYOMING AND THE
NEBRASKA PANHANDLE. ANGLE OF APPROACH OF THE ASSOCIATED JET
STREAKS IS A KEY DIFFERENCE BETWEEN THE TWO SYSTEMS. THE FIRST
WILL HAVE A JET STREAK ROUGHLY ALIGNED FROM SOUTHWEST TO NORTHEAST
THAT WILL NOSE INTO NORTH-CENTRAL COLORADO TODAY. THIS WILL PLACE
THE AREA UNDER THE FAVORED LEFT-EXIT REGION OF THE JET STREAK AND
THIS IS EXPECTED TO PROMOTE PRECIPITATION POTENTIAL ACROSS THE
AREA WITH INCREASING CHANCES THIS AFTERNOON. WILL CONTINUE TO HAVE
LIKELY OR BETTER CHANCES FOR SNOWFALL IN THE SIERRA MADRE AND
SNOWY RANGES TODAY. THE BEST ACCUMULATIONS WILL BE IN THE
AFTERNOON PERIOD AS THIS WILL BE THE TIME WITH THE MOST INSTABILITY
PRESENT AHEAD OF AND ALONG THE COLD FRONTAL PASSAGE. BELIEVE THAT
HPC GUIDANCE ON SNOWFALL AMOUNTS MAY BE A BIT STRONG...AND WILL
KEEP AMOUNTS BELOW MOUNTAIN SNOW ADVISORY CRITERIA WITH AROUND 2
TO 4 INCHES OF NEW SNOW EXPECTED IN THE SIERRA MADRE AND SNOWY
RANGES BY LATE THIS EVENING. ELSEWHERE...MOST AREAS WILL SEE RAIN
SHOWERS INCREASING FROM WEST TO EAST AS THE SURFACE LOW AND COLD
FRONT MOVE SOUTHEAST ACROSS THE AREA. A FEW ISOLATED LIGHTNING
STRIKES CANNOT BE RULED OUT TODAY...BUT WILL ONLY ADD MENTION OF
ISOLATED THUNDERSTORMS ACROSS THE NORTHERN TIER OF COUNTIES WHERE
THE MODELS SUGGEST AN INVERTED SURFACE TROUGH WILL CREATE
LINGERING LOW-LEVEL CONVERGENCE BENEATH THE FAVORABLE DYNAMICS
ALOFT. AS A VERY SHORT-LIVED UPPER LEVEL SHORT-WAVE RIDGE MOVES
OVERHEAD TONIGHT BETWEEN DISTURBANCES ...PRECIPITATION CHANCES
WILL DIMINISH OVERNIGHT FOR ALL BUT THE HIGHER TERRAIN WHERE
SLIGHT CHANCES FILL BE AROUND 5 TO 10
DEGREES COOLER THAN TODAY BUT SHOULD NOT BE MUCH COOLER THAN A FEW
DEGREES BELOW NORMAL. A LINGERING SURFACE BOUNDARY IS EXPECTED TO
BE IN PLACE ALONG THE EASTERN EDGE OF THE FORECAST AREA...WITH
SURFACE HIGH PRESSURE OVER WESTERN WYOMING. THIS WILL RESULT IN
ANOTHER BREEZY DAY WITH WEST TO NORTHWEST SURFACE WINDS ACROSS
THE AREA. WILL KEEP AREAS EAST OF THE LARAMIE RANGE DRY
FRIDAY...WITH CHANCES FOR SNOW SHOWERS WEST OF THE LARAMIE RANGE.
WILL INCLUDE MENTION OF THE POSSIBILITY FOR SNOW SHOWERS ACROSS
THE NORTHERN AND NORTHEAST COUNTIES FRIDAY NIGHT...AS THE DYNAMICS
ASSOCIATED WITH THE UPPER LEVEL SHORT-WAVE MOVE INTO NORTHEAST
WYOMING. CARPENTER

LONG TERM...SATURDAY THRU WEDNESDAY...
NEXT RATHER QUICK HITTING SYSTEM MOVES BY SATURDAY BRINGING SOME
SNOW SHOWERS ALONG WITH RATHER COOL TEMPERATURES. SYSTEM EXPECTED
TO CLEAR THE CWA EARLY SATURDAY NIGHT WITH SFC HIGH SETTLING OVER
WY AND NRN COLORADO. DRY AND WARMER WEATHER RETURNS SUNDAY AND
MONDAY AS UPPER RIDGE MOVES INTO THE ROCKY MTN REGION...WITH RIDGE
FLATTENING MONDAY AS SHORTWAVE ENERGY EJECTS EAST OFF THE PACIFIC.
NEXT UPPER TROF LOOKS TO MOVE INTO THE REGION LATER TUESDAY AND
WEDNESDAY BRINGING SOME COOLING AS WELL AS SOME SNOW SHOWERS
MAINLY OVER THE WESTERN AND NORTHERN CWA TUESDAY NIGHT.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL TODAY AND TONIGHT. EXPECT MOUNTAIN
OBSCURATION TO DEVELOP AND BECOME WIDESPREAD BY THIS AFTERNOON
WITH SLIGHT IMPROVEMENT OVERNIGHT TONIGHT. A COLD FRONT WILL MOVE
THROUGH THE AREA FROM WEST TO EAST AND SHOULD BE EAST OF THE
FORECAST AREA BY 00Z. ISOLATED MVFR CEILINGS IN SHOWERY
PRECIPITATION WILL BE POSSIBLE ALONG AND NEAR THE COLD FRONT.
MVFR CEILINGS WILL ALSO BE POSSIBLE BETWEEN KCPR AND KAIA WHERE
PRECIPITATION CHANCES WILL CONTINUE INTO THE EVENING HOURS...AND
AN ISOLATED THUNDERSTORM WILL BE POSSIBLE. GUSTY SOUTHWEST WINDS
NEAR KRWL THIS MORNING WILL SPREAD EAST ACROSS THE AREA AS THE
COLD FRONT PASSES THROUGH...WITH GUSTY WEST AND NORTHWEST WINDS
EXPECTED FOR THE AFTERNOON AND EARLY EVENING.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING THROUGH EARLY THIS EVENING FOR THE LARAMIE
     RANGE AND NEARBY AREAS OF PLATTE AND LARAMIE COUNTIES.  ZONES
     64..66..67..69.
NE...NONE.

&&

WEILAND
Hazardous weather outlook, Mar 20, 4:20 AM MDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
420 AM MDT THU MAR 20 2008

WYZ061>067-069-211100-
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE VALLEY-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-
420 AM MDT THU MAR 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

LOCALLY STRONG AND GUSTY WINDS ARE LIKELY MAINLY THIS AFTERNOON
OVER AND CLOSE TO THE MOUNTAINS...ESPECIALLY IN WIND PRONE AREAS.
SOME GUSTS AROUND 50 MPH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001-002-WYZ059-060-211100-
SIOUX-DAWES-CONVERSE-NIOBRARA-
420 AM MDT THU MAR 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED WEAK THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO EARLY
THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ003-019>021-054-055-WYZ068-070-211100-
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-GOSHEN-
PINE BLUFFS-
420 AM MDT THU MAR 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Mar 20, 10:47 AM MDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1047 AM MDT THU MAR 20 2008

NEZ001>003-019>021-054-055-WYZ059-060-064-066>070-202300-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-NORTH LARAMIE RANGE-LARAMIE RANGE-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY...DOUGLAS...GLENROCK...LUSK...GARRETT...BUFORD...
HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE...
PINE BLUFFS
1047 AM MDT THU MAR 20 2008

...STRONG WINDS CAN BE EXPECTED OVER SOUTHEAST WYOMING AND THE
WESTERN NEBRASKA PANHANDLE THROUGH THIS AFTERNOON...

A COLD FRONT WILL MOVE ACROSS SOUTHEAST WYOMING AND THE WESTERN
NEBRASKA PANHANDLE THROUGH THE MID AFTERNOON HOURS. BEHIND THE
FRONT WILL BE STRONG WEST WINDS GUSTING AS HIGH AS 55 MPH IN
SOUTHEAST WYOMING AND UP TO 45 MPH IN THE PANHANDLE.

AROUND 10 AM...DOUGLAS AND THE AREA BETWEEN WHEATLAND AND
CHUGWATER REPORTED GUSTS AROUND 55 MPH. THOSE STRONG WINDS
OCCURRED JUST BEHIND THE COLD FRONT.

THE WINDS WILL PRODUCE HAZARDOUS TRAVEL THROUGH THIS AFTERNOON
FOR THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES. IN
ADDITION...THE WINDS MAY PRODUCE LOCAL AREAS OF BLOWING DIRT
NEAR PLOWED FIELDS.

WEILAND
Local storm report, Mar 20, 12:43 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1243 PM MDT THU MAR 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 PM     SNOW             4 W CENTENNIAL          41.30N 106.19W
03/20/2008  E2.0 INCH        ALBANY             WY   TRAINED SPOTTER

            SNOWY RANGE SKI AREA

1229 PM     SNOW             6 W CENTENNIAL          41.30N 106.23W
03/20/2008  E4.0 INCH        ALBANY             WY   TRAINED SPOTTER

            SNOWY MOUNTAIN LODGE

1232 PM     SNOW             20 SE SARATOGA          41.25N 106.54W
03/20/2008  E1.0 INCH        CARBON             WY   TRAINED SPOTTER

            MEDICINE BOW LODGE

&&

Nearby

High Wind Warnings in Wyoming, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.